# SDR SWAA2013011711514

- Difficulty date: January 10, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB FROM STA 794 TO 813 RT SIDE CRACKED AT 2EA FASTENER HOLES.  REMOVED AND REPLACED WEB IAW SRM.
